Alert archive / New Mexico / Flash Flood Warnings in 2015

Flash Flood Warning 10, NWS El Paso, TX

July 8, 2015Grant County, Hidalgo County, Luna County, New Mexico

NWS El Paso, TX issued this flash flood warning at Jul 8, 2015, 2:26 PM MDT for Grant County, Hidalgo County, Luna County, New Mexico. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2015, 2:26 PM MDT (20:26 UTC)
Expired
Jul 8, 2015, 5:30 PM MDT
In force
3 hr
Issued by
NWS El Paso, TX
Area
Storm-based polygon
Flood severity
None

Counties Grant County, NM, Hidalgo County, NM, Luna County, NM

The radar

The El Paso radar (KEPZ), 157 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 8, 3:29 PM MDTHEAVY RAIN 1.5Hachita, NM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 8.4 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2015-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 363 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2015-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
363 J/kg
Mixed-layer CIN
-121 J/kg
Mixed-layer LCL
1077 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

514 
WGUS54 KEPZ 082026
FFWEPZ
NMC017-023-029-082330-
/O.NEW.KEPZ.FF.W.0010.150708T2026Z-150708T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE EL PASO TX
226 PM MDT WED JUL 8 2015

THE NATIONAL WEATHER SERVICE IN EL PASO  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL GRANT COUNTY IN SOUTH CENTRAL NEW MEXICO...
  EAST CENTRAL HIDALGO COUNTY IN SOUTHWESTERN NEW MEXICO...
  WEST CENTRAL LUNA COUNTY IN SOUTH CENTRAL NEW MEXICO...

* UNTIL 530 PM MDT
    
* AT 224 PM MDT...DOPPLER RADAR INDICATED A NEARLY STATIONARY 
  THUNDERSTORMS FOCUSED OVER HACHITA. RAINFALL AMOUNTS IN AREAS 
  OUTSIDE HACHITA ARE RAPIDLY APPROACHING 2 INCHES...AND 
  THUNDERSTORMS CONTINUE TO REDEVELOP OVER THE SAME AREA.
  FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  HACHITA...
  PLAYAS...
  PORTIONS OF STATE HIGHWAYS 9...81...AND 146.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR FLOODING EVEN IN LOCATIONS NOT RECEIVING RAIN.
ARROYOS...STREAMS AND RIVERS CAN BECOME RAGING KILLER CURRENTS IN A
MATTER OF MINUTES...EVEN FROM DISTANT RAINFALL.

&&

LAT...LON 3198 10847 3210 10811 3206 10794 3180 10831
      3172 10859 3186 10866

$$

HARDIMAN
2 follow-up statements
281 
WGUS74 KEPZ 082134
FFSEPZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
334 PM MDT WED JUL 8 2015

NMC017-023-029-082330-
/O.CON.KEPZ.FF.W.0010.000000T0000Z-150708T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GRANT NM-HIDALGO NM-LUNA NM-
334 PM MDT WED JUL 8 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM MDT FOR
SOUTH CENTRAL GRANT...EAST CENTRAL HIDALGO AND WEST CENTRAL LUNA
COUNTIES...

AT 330 PM MDT...THUNDERSTORMS HAVE MOSTLY DIMINISHED OVER THE 
WARNING AREA...HOWEVER SPOTTERS REPORTED 1.50 INCHES OF RAIN
HAS FALLEN IN HACHITA...WHILE RADAR ESTIMATES HIGHER AMOUNTS 
FURTHER TO THE WEST.

RUNOFF FROM THIS HEAVY RAINFALL WILL CONTINUE TO CAUSE AREAS 
OF FLOODING...ESPECIALLY NEAR ARROYOS AND LOW WATER CROSSINGS...
FOR THE NEXT HOUR OR TWO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR FLOODING EVEN IN LOCATIONS NOT RECEIVING RAIN.
ARROYOS...STREAMS AND RIVERS CAN BECOME RAGING KILLER CURRENTS IN A
MATTER OF MINUTES...EVEN FROM DISTANT RAINFALL.

&&

LAT...LON 3198 10847 3210 10811 3206 10794 3180 10831
      3172 10859 3186 10866

$$

HARDIMAN
191 
WGUS74 KEPZ 082326
FFSEPZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
526 PM MDT WED JUL 8 2015

NMC017-023-029-082336-
/O.EXP.KEPZ.FF.W.0010.000000T0000Z-150708T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GRANT NM-HIDALGO NM-LUNA NM-
526 PM MDT WED JUL 8 2015

...THE FLASH FLOOD WARNING FOR SOUTH CENTRAL GRANT...EAST CENTRAL
HIDALGO AND WEST CENTRAL LUNA COUNTIES WILL EXPIRE AT 530 PM MDT...

FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.

LAT...LON 3198 10847 3210 10811 3206 10794 3180 10831
      3172 10859 3186 10866

$$

HARDIMAN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 8, 3:47 AM MDT, 10 hours 39 minutes earlier.

Area forecast discussion, Jul 8, 3:47 AM MDT, 10 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
347 AM MDT WED JUL 8 2015

.SYNOPSIS...
SOUTHWEST TO SOUTHEAST WINDS WILL PUSH MOIST UNSTABLE AIR INTO
NEW MEXICO AND WEST TEXAS TODAY THROUGH FRIDAY WHILE A DEEP LOW
PRESSURE SYSTEM APPROACHES FROM THE WEST. AS A RESULT SHOWERS AND
THUNDERSTORMS WILL HIT MUCH OF THE BORDERLAND THROUGH FRIDAY WITH
A FEW STORMS PRODUCING HEAVY RAINS...STRONG WINDS AND HAIL. THIS
WEEKEND AND EARLY NEXT WEEK HIGH PRESSURE ALOFT WILL SPREAD ACROSS
THE SOUTHERN ROCKIES BRINGING WARM AND DRIER WEATHER TO THE
REGION.

&&

.DISCUSSION...
COMPLEX AND CHALLENGING WEATHER PATTERN WILL CONTINUE FOR SOUTHERN
NEW MEXICO AND WEST TEXAS TODAY INTO FRIDAY. FOR TODAY ZONAL FLOW
ALOFT WILL CONTINUE OVER THE REGION WITH SHORT WAVE RIDGE
INITIALLY MOVING ACROSS THE CWA. WATER VAPOR IMAGES IN FACT
SHOWING THE CWA REMAINING IN A DRY ALOFT ALOFT WHICH PROBABLY
ENHANCED OUR SEVERE WEATHER ACTIVITY YESTERDAY. MEANWHILE AT LOW
LEVELS SOUTHEAST TO SOUTHWEST WINDS ARE EXPECTED FROM EAST TO WEST
WHICH WILL SUSTAIN LOW LEVEL MOISTURE INFLOW FROM GULF OF MEXICO
AND GULF OF CALIFORNIA. SURFACE DEWPOINTS WILL THEREFORE BE IN THE
50S AND LOWER 60S MOST AREAS WITH PRECIPITABLE WATER AROUND 1 TO
1.2 INCHES. SHORT WAVE RIDGE MAY INITIALLY KEEP CONVECTION
SUPPRESSED BUT BY LATE AFTERNOON SURFACE HEATING...UPSLOPE FLOW
AND CONVERGENCE ALONG WEAK SURFACE TROUGH WILL INITIATE AND
SUPPORT SCATTERED CONVECTION AS EXPECT MUCAPES TO BE AROUND 1000
J/KG. ABUNDANT LOW LEVEL MOISTURE WILL SUSTAIN POTENTIAL FOR
LOCALLY HEAVY RAINFALL. IN ADDITION 30 KT WESTERLY WIND LEVEL FLOW
PLUS DRY AIR ALOFT WILL PROVIDE FAVORABLE SHEAR AND THERMODYNAMICS
FOR AT LEAST A FEW STORMS TO PRODUCE HAIL AND DAMAGING DOWNDRAFTS.

THURSDAY THROUGH FRIDAY AN UNUSUALLY STRONG FOR JULY UPPER LOW
WILL MOVE ACROSS CALIFORNIA INTO NEVADA WITH BACKING FLOW TO ITS
EAST RESULTING IN A DEEP SOUTHWEST TO SOUTHEAST FLOW ACROSS THE
CWA. SURFACE DEWPOINTS WILL CONSEQUENTLY WILL REMAIN IN THE 50S
AND LOWER 60S MOST AREAS WHILE PRECIPITABLE WATER STAYS ELEVATED
AT AROUND 1.1 TO 1.4 INCHES. WITH MUCAPES AROUND 1000 J/KG MOST
AREAS EXPECT WIDESPREAD CONVECTION TO PERSIST AS EXPECT SURFACE
HEATING...UPSLOPE AND WEAK EMBEDDED WAVES ALOFT TO INITIATE
UPDRAFTS. ABUNDANT MOISTURE MEANS MORE LOCALLY HEAVY RAINFALLS
WHILE 30 TO 40 KT MID LEVEL SOUTHWEST FLOW WILL PROVIDE FAVORABLE
SHEAR FOR A AT LEAST ISOLATED STORMS TO BECOME SEVERE.

BEGINNING SATURDAY STRONG UPPER RIDGE WILL EXPAND EAST TO WEST
ACROSS NEW MEXICO AND WEST TEXAS WITH ATTENDANT SUBSIDENCE AND
WARMING ALOFT SPREAD ACROSS THE CWA. RESULTANT CIRCULATION
CHANGES WILL TEND TO SHUNT DEEPER MOISTURE AND EMBEDDED WAVES
WESTWARD. AS A RESULT EXPECT WARM DRIER WEATHER ACROSS THE REGION
LATER PERIODS WITH MOST CONVECTION CONFINED TO THE HIGHER
MOUNTAINS AND THE LOWER ELEVATIONS WEST OF DEMING.

&&

.AVIATION...VALID 08/12Z-09/12Z.
SCATTERED AREAS OF MVFR CEILINGS AND VISIBILITIES WITH ISOLATED
IFR CONDITIONS IN SHOWERS AND THUNDERSTORMS...ESPECIALLY BETWEEN
20Z TO 06Z. HEAVY RAINS...HAIL AND DOWNDRAFTS WITH WIND GUSTS TO
60 MPH POSSIBLE WITH A FEW STORMS.

&&

.FIRE WEATHER...
SOUTHWEST TO SOUTHEAST WINDS WILL PUSH MOIST UNSTABLE AIR INTO
NEW MEXICO AND WEST TEXAS TODAY THROUGH FRIDAY WHILE A DEEP LOW
PRESSURE SYSTEM APPROACHES FROM THE WEST. AS A RESULT SHOWERS AND
THUNDERSTORMS WILL HIT MUCH OF THE BORDERLAND THROUGH FRIDAY WITH
A FEW STORMS PRODUCING HEAVY RAINS...STRONG WINDS AND HAIL. THIS
SHOULD FURTHER REDUCE THE FIRE DANGER ACROSS THE AREA. THIS
WEEKEND AND EARLY NEXT WEEK HIGH PRESSURE ALOFT WILL SPREAD ACROSS
THE SOUTHERN ROCKIES BRINGING WARM AND DRIER WEATHER TO THE
REGION.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 95  74  92  72 /  40  60  50  60
SIERRA BLANCA           90  68  89  67 /  40  50  50  60
LAS CRUCES              93  69  91  67 /  40  60  50  60
ALAMOGORDO              91  68  90  67 /  40  60  50  60
CLOUDCROFT              70  54  69  51 /  60  60  60  60
TRUTH OR CONSEQUENCES   92  67  88  65 /  40  40  40  50
SILVER CITY             83  61  81  60 /  40  40  50  50
DEMING                  93  68  90  67 /  40  40  40  50
LORDSBURG               94  67  89  65 /  40  30  40  50
WEST EL PASO METRO      95  74  93  72 /  40  60  50  60
DELL CITY               92  68  92  67 /  40  50  40  60
FORT HANCOCK            94  71  93  71 /  40  60  40  60
LOMA LINDA              89  68  87  67 /  40  60  50  60
FABENS                  95  71  93  71 /  40  60  50  60
SANTA TERESA            94  72  91  70 /  40  60  50  60
WHITE SANDS HQ          92  70  91  68 /  40  60  50  60
JORNADA RANGE           92  67  90  65 /  40  60  50  60
HATCH                   93  67  91  65 /  40  50  40  60
COLUMBUS                93  70  90  68 /  40  40  40  50
OROGRANDE               92  71  90  69 /  40  60  50  60
MAYHILL                 78  57  77  56 /  60  60  60  60
MESCALERO               80  56  79  55 /  60  60  60  60
TIMBERON                78  57  78  55 /  60  60  60  60
WINSTON                 84  60  81  58 /  50  50  50  50
HILLSBORO               90  64  88  62 /  50  40  50  50
SPACEPORT               92  67  90  64 /  40  50  50  60
LAKE ROBERTS            83  58  80  57 /  50  40  50  50
HURLEY                  87  63  83  62 /  40  40  40  50
CLIFF                   91  63  87  61 /  40  30  40  50
MULE CREEK              90  63  86  60 /  40  30  30  40
FAYWOOD                 88  64  85  63 /  40  40  40  50
ANIMAS                  94  67  89  65 /  40  30  40  40
HACHITA                 95  67  91  65 /  40  40  40  50
ANTELOPE WELLS          93  65  88  63 /  40  30  50  50
CLOVERDALE              89  64  84  62 /  40  30  40  40

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.
&&

05 ROGASH
Hazardous weather outlook, Jul 8, 11:32 AM MDT, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1132 AM MDT WED JUL 8 2015

NMZ401>417-TXZ418>424-091745-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
1132 AM MDT WED JUL 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORM ACTIVITY WILL HAVE A LATER START TODAY BUT WILL
EVENTUALLY ESCALATE AFTER A WEAK HIGH PRESSURE RIDGE PASSES BY.
THE MOST ACTIVE AREA SHOULD BE WEST OF THE RIO GRANDE AS WELL AS
IN THE SACRAMENTO MOUNTAINS. WITH ABUNDANT MOISTURE IN PLACE
THERE IS A FLASH FLOOD THREAT...AND WITH UNSEASONAL WIND SHEAR
LARGE HAIL AND DAMAGING WINDS ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE ACTIVE THUNDERSTORM PERIOD WILL CONTINUE INTO FRIDAY.
AGAIN...FLASH FLOODING...LARGE HAIL AND DAMAGING WINDS ARE
POSSIBLE WITH THE STRONGER STORMS. BY SATURDAY A HIGH PRESSURE
RIDGE WILL EXTEND WESTWARD AND STRENGTHEN OVERHEAD...PUSHING THE
DEEPER MOISTURE WESTWARD INTO ARIZONA AND SOMEWHAT STABILIZING
THE LOCAL ATMOSPHERE. THUS OVER THE WEEKEND INTO EARLY NEXT WEEK
THUNDERSTORMS WILL BE FEW IN THE LOWLANDS EXCEPT NEAR THE ARIZONA
BORDER...WHILE A BETTER CHANCE FOR STORMS WILL EXIST IN THE
MOUNTAINS. THESE STORMS WILL NOT BE AS STRONG AS IN THE NEAR TERM
BUT COULD STILL RESULT IN LOCALIZED FLOODING. ALSO...AS EARLY AS
MONDAY AFTERNOON TEMPERATURES COULD CLIMB INTO THE TRIPLE DIGITS.
THIS ALONG WITH RESIDUAL LOW LEVEL MOISTURE AND SOMEWHAT HUMID
CONDITIONS WILL RESULT IN AN INCREASE IN HEAT RELATED ILLNESSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ANY OBSERVED HAZARDOUS WEATHER OR FLOODING
TO THIS OFFICE VIA OUR SPOTTER PHONE LINE OR VIA TWITTER USING OUR
HANDLE @NWSELPASO OR TO LOCAL LAW ENFORCEMENT.

FAUSETT

In the hours before

Local storm report, Jul 8, 10:26 AM MDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
1026 AM MDT WED JUL 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TSTM WND DMG     13 W SIERRA BLANCA      31.17N 105.58W
07/07/2015                   HUDSPETH           TX   BROADCAST MEDIA

            UPDATE TO EARLIER REPORT AND CORRECTION TO EVENT
            TIME...3 TRACTOR TRAILERS AND 1 HORSE TRAILER
            OVERTURNED...ONE INJURY...LEMON SIZED HAIL REPORTED.

&&

EVENT NUMBER EPZ1500094

FAUSETT
Special weather statement, Jul 8, 12:34 PM MDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
1234 PM MDT WED JUL 8 2015

NMZ401>403-081915-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY NM-
SOUTHERN GILA HIGHLANDS/BLACK RANGE NM-UPPER GILA RIVER VALLEY NM-
1234 PM MDT WED JUL 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GRANT COUNTY UNTIL
115 PM MDT...

AT 1233 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER LITTLE WALNUT VILLAGE...JUST NORTH OF SILVER CITY...MOVING EAST
AT 15 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LITTLE WALNUT VILLAGE...
PINOS ALTOS...
ARENAS VALLEY...
SILVER CITY...
BAYARD...
SANTA CLARA...
HANOVER...
FIERRO...
FORT BAYARD...
MCMILLAN CAMPGROUND...
CHERRY CREEK CAMPGROUND.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3276 10833 3291 10836 3297 10805 3275 10802
TIME...MOT...LOC 1833Z 262DEG 11KT 3284 10826

HARDIMAN
Special weather statement, Jul 8, 12:57 PM MDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
1257 PM MDT WED JUL 8 2015

NMZ405-081945-
LOWLANDS OF THE BOOTHEEL NM-
1257 PM MDT WED JUL 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HIDALGO COUNTY UNTIL
145 PM MDT...

AT 1256 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14
MILES NORTHEAST OF ALAMO HUECO...OR 22 MILES NORTHEAST OF ANTELOPE
WELLS...MOVING EAST AT 15 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN
HIDALGO COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3175 10821 3149 10821 3147 10834 3168 10840
TIME...MOT...LOC 1856Z 252DEG 13KT 3160 10828

HARDIMAN
Special weather statement, Jul 8, 12:59 PM MDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
1259 PM MDT WED JUL 8 2015

NMZ402-408-409-081945-
SIERRA COUNTY LAKES NM-EASTERN BLACK RANGE FOOTHILLS NM-
SOUTHERN GILA HIGHLANDS/BLACK RANGE NM-
1259 PM MDT WED JUL 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SIERRA COUNTY UNTIL
145 PM MDT...

AT 1259 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR HERMOSA...OR 13 MILES NORTHWEST OF HILLSBORO...MOVING SOUTHEAST
AT 10 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF WEST CENTRAL SIERRA
COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3317 10742 3314 10744 3313 10744 3295 10753
      3305 10778 3318 10771
TIME...MOT...LOC 1859Z 295DEG 7KT 3309 10768

HARDIMAN
Special weather statement, Jul 8, 1:24 PM MDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
124 PM MDT WED JUL 8 2015

NMZ402-408-409-082015-
SIERRA COUNTY LAKES NM-EASTERN BLACK RANGE FOOTHILLS NM-
SOUTHERN GILA HIGHLANDS/BLACK RANGE NM-
124 PM MDT WED JUL 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SIERRA COUNTY UNTIL
215 PM MDT...

AT 124 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CHLORIDE...OR NEAR WINSTON...MOVING NORTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WINSTON...
CHLORIDE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3314 10770 3330 10780 3344 10753 3324 10738
TIME...MOT...LOC 1924Z 243DEG 23KT 3326 10768

HARDIMAN
Local storm report, Jul 8, 1:44 PM MDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
144 PM MDT WED JUL 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     HAIL             3 SE CHLORIDE           33.30N 107.64W
07/08/2015  E1.00 INCH       SIERRA             NM   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED QUARTER SIZE HAIL NEAR
            WINSTON. HAIL SOUNDED INTENSE OVER PHONE.

&&

EVENT NUMBER EPZ1500095

FAUSETT

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 6:12 PM MDTSevere Thunderstorm WarningEPZOtero63 min
Jul 7, 6:19 PM MDTAreal Flood AdvisoryEPZGrant, Sierra3 hr
Jul 8, 12:34 PM MDTSpecial Weather StatementEPZGrant41 min
Jul 8, 12:57 PM MDTSpecial Weather StatementEPZHidalgo48 min
Jul 8, 12:59 PM MDTSpecial Weather StatementEPZSierra46 min
Jul 8, 1:13 PM MDTSevere Thunderstorm WarningEPZSierra27 min
Jul 8, 1:16 PM MDTAreal Flood AdvisoryEPZSierra3 hr
Jul 8, 1:24 PM MDTSpecial Weather StatementEPZSierra51 min
Jul 8, 1:34 PM MDTSevere Thunderstorm WarningEPZSierra56 min
Jul 8, 1:55 PM MDTAreal Flood AdvisoryEPZSierra3 hr
Jul 8, 2:01 PM MDTAreal Flood AdvisoryEPZGrant, Hidalgo, Luna3 hr
Jul 8, 2:03 PM MDTSevere Thunderstorm WarningEPZSierra27 min
Jul 8, 2:28 PM MDTSpecial Weather StatementEPZLuna47 min
Jul 8, 2:46 PM MDTSevere Thunderstorm WarningEPZGrant, Luna44 min
Jul 8, 2:50 PM MDTAreal Flood AdvisoryEPZGrant, Luna3 hr
Jul 8, 3:09 PM MDTSpecial Weather StatementEPZDoña Ana51 min
Jul 8, 3:16 PM MDTSevere Thunderstorm WarningEPZSierra18 min
Jul 8, 3:39 PM MDTSpecial Weather StatementEPZDoña Ana51 min
Jul 8, 4:17 PM MDTAreal Flood AdvisoryEPZGrant, Luna, Sierra3 hr
Jul 8, 4:59 PM MDTSpecial Weather StatementEPZDoña Ana46 min
Jul 8, 5:02 PM MDTAreal Flood AdvisoryEPZDoña Ana3 hr
Jul 8, 5:40 PM MDTSpecial Weather StatementEPZSierra50 min
Jul 8, 5:44 PM MDTAreal Flood AdvisoryEPZSierra3 hr

Nearby

Flash Flood Warnings in New Mexico, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.